Translator Disclaimer
February 2007 Sharing three values with small weights
Indrajit LAHIRI
Hokkaido Math. J. 36(1): 129-142 (February 2007). DOI: 10.14492/hokmj/1285766655

Abstract

We prove a uniqueness theorem for meromorphic functions sharing three values with small weights which improves some known results. We also exhibit some applications of the main result.

Citation

Download Citation

Indrajit LAHIRI. "Sharing three values with small weights." Hokkaido Math. J. 36 (1) 129 - 142, February 2007. https://doi.org/10.14492/hokmj/1285766655

Information

Published: February 2007
First available in Project Euclid: 29 September 2010

zbMATH: 1146.30015
MathSciNet: MR2309826
Digital Object Identifier: 10.14492/hokmj/1285766655

Subjects:
Primary: 30D35

Rights: Copyright © 2007 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.36 • No. 1 • February 2007
Back to Top